About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 604215, 6 pages
http://dx.doi.org/10.1155/2013/604215
Research Article

Some Common Fixed-Point Theorems for Generalized-Contractive-Type Mappings on Complex-Valued Metric Spaces

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 14 December 2012; Accepted 9 March 2013

Academic Editor: Somyot Plubtieng

Copyright © 2013 Chakkrid Klin-eam and Cholatis Suanoom. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1992.
  2. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. K. Mohanta and R. Maitra, “Common fixed point of three self mappings in complex valued metric spaces,” International Journal of Mathematical Archive, vol. 3, no. 8, pp. 2946–2953, 2012.
  4. W. Sintunavarat and P. Kumam, “Generalized common fixed point theorems in complex valued metric spaces and applications,” Journal of Inequalities and Applications, vol. 2012, article 84, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. K. Verma and H. K. Pathak, “Common fixed point theorems using property (E.A) in complex-valued metric spaces,” Thai Journal of Mathematics, 2012.
  6. F. Rouzkard and M. Imdad, “Some common fixed point theorems on complex valued metric spaces,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1866–1874, 2012. View at Publisher · View at Google Scholar · View at MathSciNet